# SDR ASAA0640691

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA15871
- Condition: Delaminated
- Location: Spoiler
- Component: Spoiler Panel
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER 1 SEAL SCREWS ARE TOO LONG CAUSING BULDGES ON THE UPPER SURFACE AND POSSIBLE DELAMINATION.  REPAIRED SPOILER 1 PER SRM 51-70-10 REPAIR 4 PG 238 AND 249.
